# SDR 2WAA20150727002

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD F/A STATION, EMERGENCY LIGHT SWITCH INOPERATIVE.  PERFORMED OPS CHECK, EMERGENCY LIGHT SYSTEM F/A LIGHTS SWITCH FOUND NORMAL IAW AMM 33-53-00.
